MathSciNet Relay Station
MathSciNet bibliographic data
MR1690341 34C23 (58F14)
Belhaq, M.; Freire, E.; Houssni, M.; Rodríguez-Luis, A. J. Second period-doubling in a three-dimensional system. Mech. Res. Comm. 26 (1999), no. 2, 123–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement